# SDR IPXA2016091508290

- Difficulty date: August 30, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 2210509161
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 ENGINE LT T/R CASCADE ATTACH FRAME IS CRACKED AT POSITION 15.  REPAIRED CRACKED NR 2 ENGINE LT T/R CASCADE ATTACH FRAME IAW CMM 7832-35, REPAIR 34, MINOR.
